# SDR USAA002152

- Difficulty date: December 14, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CLIP CRACKED .5 INCH, STATION 639, STRINGER 2L CLIP.  REPLACED PART PER SRM 51-10-2 AND 51-40-2.  (M)
